Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: klonopin

Posted by waterfall on April 24, 2004, at 22:24:50

In reply to Re: klonopin waterfall, posted by patricia leahy on April 24, 2004, at 13:27:17

Hi Pat,
Yes, there is a chance you could have a break-through attack, especially on such a low dose. Some people would say not to be taking short-acting benzos like Xanax along with Klonopin but I've been doing it for 12 years with no ill effects. IMHO, if you have a panic attack, take the Xanax. I'm not a doctor of course. It wouldn't hurt to ask your doc what they think and to get a clear answer on WHY not if he/she doesn't recommend it so you can weigh the risks for yourself. I've always assumed it was to reduce the risk of addiction. Taking Klonopin and Ativan together makes me flat-out high and I do it rarely - but I do do it when I feel like I need it.
.5 is a very small daily dose. 6 mgs would be a very high daily dose. I was a zombie for several years on 4 mgs a day, sleeping 10 hours a day. When I feel like I need K for a few days, I usually take 1-2 mgs a day. But you have to build up to a higher dose.
Hope this helps.
waterfall

> >Hi, Thanks for the input, im new to this it has taken 6 years to finally find a pdoc that would listen to what i had to say, and not try to put me on the SSRI's that i did not need, because iam not depressed just this awful anxiety disorder and panic out of nowhere. iam on .5mg of the klonopin i took half yesterday a.m. and the other half a bedtime, woke up feeling pretty good, is there a chance i could have a break through attack? and what is the usual dosage? you don't think it would hurt to take a xanax if i had a break through? and how soon is safe after taking the klonopin. i feel like such a babe in the woods on this stuff. thanks for any and all response.
>
>
> Hi there. I find myself noticeably thirstier on Klonipin. I sleep better, but I also sleep more. If you up your dose much you'll find that you can't tolerate a low-sleep night (4-5 hours) very well. My weirdest side effect has been a twitch in my left eye which goes away a few weeks after I stop taking the Klonipin. I felt self-conscious about it until I watched it in a mirror and realized it was too subtle for anyone else to notice. I have Ativan as a back-up rather than Xanax and I do take it on occasion. Taking an extra Klonipin in a day can mean you feel significantly drowsier and slower, while that isn't the case with the short-acting benzos. Also, while "good" psychiatric patients shouldn't know these things, a long-acting benzo, a short-acting benzo, and a latte will put you in a perfect mood for any work meeting you might have. You'll be team-oriented, agreeable, no anxiety, and not afraid to diplomatically put your opinions on the table. ;-) BTW I usually have to take the Klonipin for several days before I notice the full effects.
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:waterfall thread:339315
URL: http://www.dr-bob.org/babble/20040423/msgs/339699.html